# SDR 2018FA0000153

- Difficulty date: April 24, 2018
- Submitted: April 27, 2018
- Operation: General aviation
- Aircraft: N496CS
- Make and model: Boeing 737-400
- Aircraft serial: 29203
- Aircraft time: 45,520 hours, 28,506 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WIRING DEFECTS WERE DISCOVERED ON AN OVERHAULED APU.  DURING TROUBLESHOOTING OF THE WIRING DEFECTS ON THE APU THE WIRING HARNESS WAS FOUND IN POOR CONDITION.  INCORRECT AND DANGEROUS SPLICES HAD BEEN FITTED WITH LOOSE & UNPROTECTED WIRES PROTRUDING FROM VARIOUS SPLICES. ALSO A CIRCUIT BREAKER WAS NOT INSTALLED CORRECTLY WITH OPEN CONNECTIONS ON IT AND TRACES OF ADHESIVE WERE OBSERVED ON THE LARGE ELECTRICAL CONNECTOR. THE APU WAS OVERHAULED BY ALPHA AIRCRAFT SYSTEMS INC, MIAMI, USA. REFERENCE FAA 8130-3 #25049. ACTION TAKEN: NRC #11923-0793 WAS RAISED TO CAPTURE, INVESTIGATE AND RECTIFY THE DEFECTS.
